# SDR JJBA20251209022

- Difficulty date: December 9, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N17159
- Make and model: Emb EMB-145XR
- Aircraft serial: 145792
- Aircraft time: 48,490 hours, 31,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH OVERWING AFT EXTERNAL EMERGENCY LIGHTS INOPERATIVE. REMOVED AND REPLACED F1 FUSE ON NR 4 BATTERY CHARGER. OPS CHECK GOOD.
